Rocky Mountain Journal of Mathematics

Holomorphic functions commuting with absolute values

John P. D'Angelo

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 1 (1982), 93-96.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128406

Digital Object Identifier
doi:10.1216/RMJ-1982-12-1-93

Mathematical Reviews number (MathSciNet)
MR649741

Zentralblatt MATH identifier
0481.32001

Citation

D'Angelo, John P. Holomorphic functions commuting with absolute values. Rocky Mountain J. Math. 12 (1982), no. 1, 93--96. doi:10.1216/RMJ-1982-12-1-93. https://projecteuclid.org/euclid.rmjm/1250128406


Export citation